# SDR RAIA201202260001

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 19,466 hours, 18,199 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE FLIGHT CREW RETRACTED THE LANDING GEAR BUT GOT A LANDING GEAR AIR/GND FAIL MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT WOW PROX SWITCH AND THE LEFT MAIN DOWNLOCK PROX SWITCH.  LANDING GEAR OPS CHECKED GOOD.
